# SDR O2GA2018020851501

- Difficulty date: January 6, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N514UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605726
- Aircraft time: 7,479 hours, 5,473 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Dirty
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT THRUST REVERSER UNLOCK LIGHT ILLUMINATED IN FLIGHT ON DESCENT COMING THROUGH 18,300 FT. MAINTENANCE COMPLIED WITH RESISTANCE CHECK OF T/R STOW LIMIT SWITCHES. CLEANED CONNECTORS. PERFORMED SYSTEM OPERATIONAL CHECK WITH NO DEFECTS NOTED. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
